Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds

DOI: 10.4236/apm.2012.24037   PDF   HTML     3,186 Downloads   6,211 Views  

Abstract

We study totally umbilical screen transversal lightlike submanifolds immersed in a semi-Riemannian product manifold and obtain necessary and sufficient conditions for induced connection ▽ on a totally umbilical radical screen transversal lightlike submanifold to be metric connection. We prove a theorem which classifies totally umbilical ST-anti-invariant lightlike submanifold immersed in a semi-Riemannian product manifold.

Share and Cite:

S. Haider, A. Maseih and M. Thakur, "Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 285-290. doi: 10.4236/apm.2012.24037.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] K. L. Duggal and A. Bejancu, “Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications,” KluwerAcademic Publishers, Dordrecht, 1996.
[2] D. N. Kupeli, “Singular Semi-Riemannian Geometry,” Kluwer Academic Publishers, Dordrecht, 1996.
[3] A. Bejancu, “Umbilical CR-submanifolds of a Kaehler Manifold,” Rendiconti di Matematica, Vol. 13, 1980, pp. 431-466.
[4] S. Deshmukh and S.I. Husain, “Totally Umbilical CR-Submanifolds of a Kaehler Manifold,” Kodai Mathematical Journal, Vol. 9, No. 3, 1986, pp. 425-429.
[5] doi:10.2996/kmj/1138037271 K. L. Duggal and D. H. Jin, “Totally Umbilical Lightlike Submanifolds,” Kodai Mathematical Journal, Vol. 26, No. 1, 2003, pp. 49-68. doi:10.2996/kmj/1050496648
[6] M. Gogna, R. Kumar and R. K. Nagaich, “Totally Umbilical CR-lightlike Submanifolds of Indefinite Kaehler Manifolds,” Bulletin of Mathematical Analysis and Applications, Vol. 2, No. 4, 2010, pp. 54-61.
[7] B. Sahin, “Transversal Lightlike Submanifolds of Indefinite Kaehler Manifolds,” Analele Universitaii de Vest, Timisoara Seria Matematica-Informatica, Vol. XLIV, No. 1, 2006, pp. 119-145.
[8] C. Yildirim and B. Sahin, “Transversal Lightlike Submanifolds of Indefinite Sasakian Manifolds,” Turkish Journal of Mathematics, Vol. 33, 2009, pp. 1-23.
[9] B. Sahin, “Screen Transversal Lightlike Submanifolds of Indefinite Kaehler Manifolds,” Chaos, Solitons and Fractals, Vol. 38, No. 5, 2008, pp. 1439-1448. doi:10.1016/j.chaos.2008.04.008

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.